MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. SL-PLUS AND SLR-PLUS; HEAD, FEMORAL , COCR 28MM NEUTRAL

ENCORE MEDICAL, L.P. SL-PLUS AND SLR-PLUS; HEAD, FEMORAL , COCR 28MM NEUTRAL
Model Number 497-28-000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated that there was a serious risk to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical.The revised items were not returned for examination and the items & lot number were not provided.To adequately investigate this event, the part and lot numbers are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient presented at the hospital with a dislocated hip.Unfortunately we do not have any patient records for the patient as their hip was done over 20 years ago.Patient only knew that surgeon had done his hip replacement surgery.They didn't know when it was done so tracking implants was impossible surgeon elected to remove the djo cup and liner and replace with another company product.We replaced the 28mm head with a new djo 28mm head.

Brand Name
SL-PLUS AND SLR-PLUS
Common Device Name
HEAD, FEMORAL , COCR 28MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin texas 78758-5445
MDR Report Key11575346
Report Number1644408-2021-00184
Device Sequence Number11850165
Product Code JDI
UDI-Device Identifier00888912087254
UDI-Public(01)00888912087254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number497-28-000
Device Catalogue Number497-28-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK-SURG LOT UNKNOWN; UNK-SURG LOT UNKNOWN
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age75 YR